Communications in Mathematical Physics

, Volume 312, Issue 1, pp 265–302

Deformations of Quantum Field Theories and Integrable Models


DOI: 10.1007/s00220-011-1390-y

Cite this article as:
Lechner, G. Commun. Math. Phys. (2012) 312: 265. doi:10.1007/s00220-011-1390-y


Deformations of quantum field theories which preserve Poincaré covariance and localization in wedges are a novel tool in the analysis and construction of model theories. Here a general scenario for such deformations is discussed, and an infinite class of explicit examples is constructed on the Borchers-Uhlmann algebra underlying Wightman quantum field theory. These deformations exist independently of the space-time dimension, and contain the recently studied warped convolution deformation as a special case. In the special case of two-dimensional Minkowski space, they can be used to deform free field theories to integrable models with non-trivial S-matrix.

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.Faculty of PhysicsUniversity of ViennaViennaAustria

Personalised recommendations